Aa
A
A
Close
Avatar universal
blood in my urine after taking cefalexine
i have gonorrhea, after i took cefalexine on the 5th day of the infection the presence of the pus went down and noticed blood coming out after urinaiting then it made my urination more painful and unbearable. does this have to do with the cefalexine?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Could be a side effect but I would call your Dr as you have a change with the blood in urine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
Top STDs Answerers
Avatar m tn
Blank
Fleetwood20
Avatar m tn
Blank
feelingundone
101028 tn?1419606604
Blank
gracefromHHP
PA
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
kapster1978
Gent, Belgium
484074 tn?1431294270
Blank
Ice_Man
Reykjavik, Iceland